MAUDE Adverse Event Report: ARTHREX, INC. CLAVICLE FRACTURE PLATE, CENTRAL THIRD, RIGHT, STAINLESS STEEL; WASHER, BOLT NUT

ARTHREX, INC. CLAVICLE FRACTURE PLATE, CENTRAL THIRD, RIGHT, STAINLESS STEEL; WASHER, BOLT NUT
Catalog Number AR-2653CR
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (date of birth) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested for evaluation but was discarded therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.Per product directions for use (dfu-0192), post-operatively, until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Per customer device will not be returned.
 
Event or Problem Description
It was reported that the plate broke 6 weeks after first surgery and needed to be revised.Initial surgery of the clavicula fracture performed on (b)(6) 2017, second surgery on (b)(6) 2017, where another manufacturer's plate was used as a replacement.The patient is (b)(6) male, (b)(6).No other details given at this time.

Brand Name
CLAVICLE FRACTURE PLATE, CENTRAL THIRD, RIGHT, STAINLESS STEEL
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6607845
Report Number1220246-2017-00184
Device Sequence Number13509333
Product Code HTN
UDI-Device Identifier00888867027459
UDI-Public00888867027459
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-2653CR
Device Lot Number5261640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight95